Alert archive / Louisiana / Wind Advisories in 2011
Wind Advisory 10, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Sep 4, 2011, 10:43 PM CDT for 13 parishes in Louisiana; 5 counties in Mississippi. It took effect at Sep 5, 2011, 4:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 10:43 PM CDT (03:43 UTC)
- In effect from
- Sep 5, 2011, 4:00 AM CDT
- Expired
- Sep 5, 2011, 11:15 PM CDT
- In force
- 19 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
695 WWUS74 KLIX 050343 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1043 PM CDT SUN SEP 4 2011 ...A WINDY DAY BEHIND TROPICAL DEPRESSION LEE ON LABOR DAY... .AS TROPICAL DEPRESSION LEE MOVES AWAY FROM THE AREA ON MONDAY...A COLD FRONT WILL FOLLOW IN ITS WAKE. THE PRESSURE GRADIENT BETWEEN LEE AND HIGH PRESSURE OVER NEBRASKA WILL BRING WINDY...COOLER AND LESS HUMID CONDITIONS TO SOUTHERN MISSISSIPPI AND SOUTHEAST LOUISIANA. LAZ058>070-051200- /O.NEW.KLIX.WI.Y.0010.110905T0900Z-110906T0500Z/ ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LAPLACE...RESERVE...THIBODAUX... RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...HOUMA... BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF... GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 1043 PM CDT SUN SEP 4 2011 ...WIND ADVISORY IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT CDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT CDT MONDAY NIGHT. * EVENT...SUSTAINED WINDS WILL BECOME SOUTHWEST AND INCREASE TO 25 TO 30 MPH...THEN SHIFT TO THE NORTHWEST LATE IN THE DAY. * TIMING...WINDS WILL INCREASE BY SUNRISE AND CONTINUE THROUGH MUCH OF THE DAY INTO MONDAY EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ034>037-039-040-046>050-056-057-071-072-MSZ068>071-077-080>082- 051200- /O.NEW.KLIX.WI.Y.0010.110905T0900Z-110905T2100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...AMITE...KENTWOOD... HAMMOND...PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY...MCCOMB...TYLERTOWN...PICAYUNE... BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI... PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 1043 PM CDT SUN SEP 4 2011 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT MONDAY. * EVENT...SUSTAINED WINDS WILL BECOME SOUTHWEST AND INCREASE TO 25 TO 30 MPH...THEN SHIFT TO THE NORTHWEST IN THE AFTERNOON. * TIMING...WINDS WILL INCREASE BY SUNRISE AND CONTINUE THROUGH THE MORNING BEFORE DIMINISHING BY LATE AFTERNOON. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
061 WWUS74 KLIX 051002 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 502 AM CDT MON SEP 5 2011 ...A WINDY LABOR DAY IS EXPECTED IN THE WAKE OF THE REMNANTS OF LEE... .THE REMNANTS OF TROPICAL DEPRESSION LEE WILL SPIN SLOWLY OVER SOUTHEAST LOUISIANA. BANDS OF RAIN SHOWERS AND THUNDERSTORMS WILL DIRECT DRIER AIR ALOFT TO THE GROUND...RESULTING IN PERIODS OF HIGH GUSTS THROUGHOUT THE DAY. LAZ058>070-051815- /O.CON.KLIX.WI.Y.0010.000000T0000Z-110906T0500Z/ ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LAPLACE...RESERVE...THIBODAUX... RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...HOUMA... BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF... GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 502 AM CDT MON SEP 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT...SUSTAINED WINDS WILL BECOME SOUTHWEST AND INCREASE TO 25 TO 30 MPH...THEN SHIFT TO THE NORTHWEST LATE IN THE DAY. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING PREVAIL THROUGH MUCH OF THE DAY INTO THIS EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ034>037-039-040-046>050-056-057-071-072-MSZ068>071-077-080>082- 051815- /O.CON.KLIX.WI.Y.0010.000000T0000Z-110905T2100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...AMITE...KENTWOOD... HAMMOND...PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY...MCCOMB...TYLERTOWN...PICAYUNE... BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI... PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 502 AM CDT MON SEP 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * EVENT...SUSTAINED WINDS WILL BECOME SOUTHWEST AND INCREASE TO 25 TO 30 MPH...THEN SHIFT TO THE NORTHWEST IN THE AFTERNOON. * TIMING...WINDS WILL INCREASE BY SUNRISE AND CONTINUE THROUGH THE MORNING BEFORE DIMINISHING BY LATE AFTERNOON. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 24/RR
228 WWUS74 KLIX 051634 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1134 AM CDT MON SEP 5 2011 ...A WINDY LABOR DAY IS EXPECTED IN THE WAKE OF THE REMNANTS OF LEE... .THE REMNANTS OF TROPICAL DEPRESSION LEE WILL SLOWLY MOVE AWAY FROM THE CENTRAL GULF COAST. STRONG WINDS IN THE WAKE OF THE DEPARTING SYSTEM WILL CONTINUE THROUGHOUT THE DAY. LAZ058>070-060045- /O.CON.KLIX.WI.Y.0010.000000T0000Z-110906T0500Z/ ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LAPLACE...RESERVE...THIBODAUX... RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...HOUMA... BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF... GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 1134 AM CDT MON SEP 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT... * TIMING...WINDS WILL REMAIN ELEVATED THROUGH MUCH OF THE DAY AND INTO THIS EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ034>037-039-040-046>050-056-057-071-072-MSZ068>071-077-080>082- 052100- /O.CON.KLIX.WI.Y.0010.000000T0000Z-110905T2100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...AMITE...KENTWOOD... HAMMOND...PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY...MCCOMB...TYLERTOWN...PICAYUNE... BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI... PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 1134 AM CDT MON SEP 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS. * TIMING...WINDS WILL REMAIN ELEVATED THROUGHOUT THE AFTERNOON HOURS WITH A DECREASE IN WIND SPEEDS BY THIS EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
439 WWUS74 KLIX 052037 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 337 PM CDT MON SEP 5 2011 ...WINDY CONDITIONS CONTINUE ON THE SOUTHSHORE AND MISSISSIPPI COAST... .THE REMNANTS OF TROPICAL DEPRESSION LEE CONTINUE TO PULL AWAY FROM THE REGION. STRONG WINDS IN THE WAKE OF THE DEPARTING SYSTEM WILL CONTINUE THROUGHOUT THE EVENING OVER THE SOUTHSHORE AND COASTAL MISSISSIPPI. LAZ059-065>067-052145- /O.CAN.KLIX.WI.Y.0010.000000T0000Z-110906T0500Z/ UPPER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE...HOUMA... BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF... GOLDEN MEADOW 337 PM CDT MON SEP 5 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING BUT OVERALL WINDS WILL CONTINUE TO BACK DOWN. $$ LAZ034>037-039-040-046>050-056-057-071-072-MSZ068>071-077-052145- /O.CAN.KLIX.WI.Y.0010.000000T0000Z-110905T2100Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...AMITE...KENTWOOD... HAMMOND...PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY...MCCOMB...TYLERTOWN...PICAYUNE 337 PM CDT MON SEP 5 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING BUT OVERALL WINDS WILL CONTINUE TO BACK DOWN. $$ MSZ080>082-060000- /O.EXT.KLIX.WI.Y.0010.000000T0000Z-110906T0000Z/ HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 337 PM CDT MON SEP 5 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS TO CONTINUE. * TIMING...WINDS WILL REMAIN ELEVATED THROUGH THIS EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ058-060>064-068>070-060445- /O.CON.KLIX.WI.Y.0010.000000T0000Z-110906T0500Z/ ST. JOHN THE BAPTIST-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LAPLACE...RESERVE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...PORT SULPHUR...EMPIRE...YSCLOSKEY 337 PM CDT MON SEP 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS TO CONTINUE. * TIMING...WINDS WILL REMAIN ELEVATED THROUGH THE EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
609 WWUS74 KLIX 060023 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 723 PM CDT MON SEP 5 2011 ...WINDY CONDITIONS CONTINUE ON THE SOUTHSHORE... .THE REMNANTS OF TROPICAL DEPRESSION LEE CONTINUE TO PULL AWAY FROM THE REGION. STRONG WINDS IN THE WAKE OF THE DEPARTING SYSTEM WILL CONTINUE THROUGHOUT THE EVENING OVER THE SOUTHSHORE OF LAKE PONTCHARTRAIN. MSZ080>082-060130- /O.EXP.KLIX.WI.Y.0010.000000T0000Z-110906T0000Z/ HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 723 PM CDT MON SEP 5 2011 ...WIND ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO DIMINISH OVERNIGHT TO AROUND 10 MPH. $$ LAZ058-060>064-068>070-060500- /O.CON.KLIX.WI.Y.0010.000000T0000Z-110906T0500Z/ ST. JOHN THE BAPTIST-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LAPLACE...RESERVE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...PORT SULPHUR...EMPIRE...YSCLOSKEY 723 PM CDT MON SEP 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS TO CONTINUE. * TIMING...WINDS WILL REMAIN ELEVATED THROUGH THE EVENING. * IMPACT...WINDS THIS STRONG CAN RESULT IN THE DOWNING OF TREE LIMBS AND MAKE DRIVING DIFFICULT FOR HIGHER PROFILE VEHICLES. THESE WINDS WILL ALSO BLOW AROUND SMALL...UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
570 WWUS74 KLIX 060415 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1115 PM CDT MON SEP 5 2011 ...WINDS DIMINISHING ACROSS SOUTHEAST LOUISIANA... .AS THE REMNANTS OF FORMER TROPICAL STORM LEE MOVE NORTHEASTWARD ACROSS NORTHERN GEORGIA...WINDS ARE GRADUALLY DIMINISHING ACROSS THE AREA. LAZ058-060>064-068>070-060515- /O.CAN.KLIX.WI.Y.0010.000000T0000Z-110906T0500Z/ ST. JOHN THE BAPTIST-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LAPLACE...RESERVE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...PORT SULPHUR...EMPIRE...YSCLOSKEY 1115 PM CDT MON SEP 5 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS OF 15 TO 25 MPH WILL SLOWLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Sep 4, 5:29 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Sep 4, 5:29 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
529 PM CDT SUN SEP 4 2011
.SHORT TERM...
TROPICAL STORM LEE AND ITS IMPACTS ON THE AREA WILL CONTINUE TO
BE FELT ACROSS THE FORECAST AREA INTO MONDAY. TS LEE...WHICH WAS
LOCATED OVER SOUTH CENTRAL LOUISIANA WEST OF BATON ROUGE THIS
AFTERNOON...IS FORECAST TO WEAKEN TO A TROPICAL DEPRESSION EARLY
MONDAY AND TRACK EAST NORTHEAST ACROSS SOUTHEAST LOUISIANA AND
INTO SOUTH MISSISSIPPI. DESPITE THE FORECAST WEAKENING...THE
POTENTIAL FOR HEAVY RAIN WILL CONTINUE ACROSS THE AREA THROUGH
MONDAY WITH AN ADDITIONAL 3 TO 6 INCHES LOCALLY POSSIBLE IN
RAINBANDS THAT MAY SET UP ACROSS THE AREA. THIS ON TOP OF THE
ALREADY VERY SATURATED GROUND MAY LEAD TO ADDITIONAL FLASH
FLOODING. ISOLATED BRIEF TORNADOES WILL ALSO CONTINUE TO BE A
THREAT...PRIMARILY IN DISCRETE CELLS EMBEDDED IN RAINBANDS. IN
ADDITION...MINOR COASTAL FLOODING WILL CONTINUE TO BE AN ISSUE FOR
THE EARLY PART OF THE WEEK EVEN AFTER THE SYSTEM PULLS OFF TO THE
NORTHEAST AS IT WILL TAKE SOME TIME FOR THE WATER TO EXIT THE
INLAND LAKES...BAYS AND BAYOUS. A NUMBER OF RIVERS IN THE FORECAST
AREA HAVE SEEN SIGNIFICANT RISES AND ARE IN FLOOD OR ARE FORECAST
TO GO INTO FLOOD. 11
.LONG TERM...
THE REMNANTS OF LEE WILL GET PULLED OFF TO THE NORTHEAST AND OUT
OF THE REGION MONDAY NIGHT INTO TUESDAY AS IT INTERACTS WITH A
MID/UPPER LEVEL TROUGH MOVING ACROSS THE GREAT LAKES REGION AND
INTO THE NORTHEAST CONUS. IN THE WAKE OF LEE AND A COLD FRONT
WITH A MID/UPPER TROUGH LINGERING OVER THE EASTERN CONUS...A
PERIOD OF VERY NICE AND DRY WEATHER WILL BE IN STORE FOR THE
FORECAST AREA FOR THE MID AND LATE WEEK TIME FRAME WITH LOWS IN
UPPER 50S AND 60S AND HIGHS MAINLY IN THE LOWER 80S. 11
&&
.AVIATION...
RAIN SQUALLS ASSOCIATED WITH TROPICAL STORM LEE WILL CONTINUE TO
AFFECT THE TERMINALS THROUGH THE FORECAST PERIOD. PREVAILING MVFR
RESTRICTIONS ARE EXPECTED...BUT MORE INTENSE SQUALLS WILL PRODUCE
PERIODS OF IFR CONDITIONS...AS VISIBILITIES DROP TO AROUND 1 MILE.
WINDS WILL ALSO REMAIN ELEVATED THROUGH THE PERIOD...WITH GUSTS TO
35 KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY RAIN SQUALLS. 32
&&
.MARINE...
TROPICAL STORM LEE WILL IMPACT THE COASTAL WATERS THROUGH AT LEAST
MONDAY AS THE SYSTEM IS FORECAST TO WEAKEN TO A TROPICAL DEPRESSION
EARLY MONDAY AND MAKE ITS WAY EAST NORTHEAST ACROSS SOUTHEAST
LOUISIANA AND INTO SOUTH MISSISSIPPI THROUGH MONDAY. WINDS AND SEAS
WILL GRADUALLY DIMINISH MONDAY NIGHT AND TUESDAY AS THE SYSTEM PULLS
OFF TO THE NORTHEAST AND IN THE WAKE OF A COLD FRONT. GENERALLY
LIGHT TO MODERATE OFFSHORE FLOW WILL PREVAIL FOR THE MID AND LATE
WEEK PERIOD. 11
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 81 59 79 / 90 80 50 20
BTR 74 81 60 80 / 90 70 40 10
ASD 76 83 63 80 / 90 80 50 10
MSY 77 83 65 81 / 90 80 40 10
GPT 76 83 65 79 / 90 80 50 20
PQL 76 83 66 80 / 90 80 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 4, 5:01 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 501 PM CDT SUN SEP 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-052215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 501 PM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT A TROPICAL STORM WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF TROPICAL STORM LEE MOVES NORTHEAST ACROSS SOUTHERN LOUISIANA. THE MAIN THREAT AREA WILL BE ALONG AND EAST OF A LINE FROM CONVENT TO BATON ROUGE TO ST. FRANCISVILLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS TROPICAL STORM LEE MOVES NORTHEAST AND WEAKENS MONDAY... TROPICAL STORM WARNINGS MAY BE LOWERED. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH MONDAY. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH MONDAY AS THE CENTER OF THE TROPICAL STORM LEE MOVES SLOWLY ACROSS SOUTHEAST LOUISIANA AND THEN INTO SOUTH MISSISSIPPI MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. A FEW AREA RIVERS ARE ALREADY NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:17 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 4, 8:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 4, 10:33 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 17 hr |
| Sep 4, 10:53 PM CDT | Gale Warning | LIX | 23 hr | |
| Sep 4, 10:53 PM CDT | Small Craft Advisory | LIX | 33 hr | |
| Sep 4, 10:53 PM CDT | Small Craft Advisory | LIX | 33 hr | |
| Sep 5, 3:30 AM CDT | Flash Flood Warning | LIX | West Feliciana | 3 hr |
| Sep 5, 4:38 AM CDT | River Flood Warning | LIX | Saint Tammany | 29 hr |
| Sep 5, 5:48 AM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 5, 6:38 AM CDT | Special Marine Warning | LIX | 67 min | |
| Sep 5, 9:12 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 5, 9:39 AM CDT | River Flood Warning | LIX | Washington | 59 hr |
| Sep 5, 9:43 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Sep 5, 10:16 AM CDT | River Flood Warning | LIX | Saint Tammany | 46 hr |
| Sep 4, 7:55 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 50 min |
| Sep 5, 4:21 AM CDT | Tornado Warning | LIX | Jackson | 24 min |
| Sep 5, 5:00 AM CDT | Tornado Warning | LIX | Jackson | 30 min |
| Sep 5, 7:04 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 26 min |
| Sep 5, 9:33 AM CDT | River Flood Warning | LIX | Pike, Walthall | 49 hr |
Nearby
Wind Advisories in Louisiana, 2011Wind Advisories in Mississippi, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.